RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kruzhilin, Nikolai Georgievich

Total publications: 34 (31)
in MathSciNet: 27 (26)
in zbMATH: 23 (22)
in Web of Science: 23 (20)
in Scopus: 14 (14)
Cited articles: 21
Citations in Math-Net.Ru: 75
Citations in MathSciNet: 170
Citations in Web of Science: 141
Citations in Scopus: 85
Presentations: 6

Number of views:
This page:3433
Abstract pages:4263
Full texts:1410
References:522
Doctor of physico-mathematical sciences (2009)
E-mail:

http://www.mathnet.ru/eng/person15258
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:kruzhilin.nikolai-georgievich
https://mathscinet.ams.org/mathscinet/MRAuthorID/193727
http://elibrary.ru/author_items.asp?authorid=4655
http://www.researcherid.com/rid/Q-4026-2016
http://www.scopus.com/authid/detail.url?authorId=55947976100

Full list of publications:
| by years | by types | by times cited in WoS | by times cited in Scopus | scientific publications | common list |



   2019
1. N. G. Kruzhilin, Uspekhi Mat. Nauk, 74 (2019)  mathnet  crossref

   2018
2. A. I. Aptekarev, V. M. Buchstaber, V. A. Vassiliev, M. L. Gromov, Yu. S. Ilyashenko, B. S. Kashin, V. M. Keselman, V. V. Kozlov, M. L. Kontsevich, I. M. Krichever, N. G. Kruzhilin, S. K. Lando, Yu. I. Manin, G. A. Margulis, S. Yu. Nemirovski, S. P. Novikov, Yu. G. Reshetnyak, Ya. G. Sinai, S. P. Suetin, D. V. Treschev, D. B. Fuchs, A. G. Khovanskii, E. M. Chirka, A. S. Schwarz, A. N. Shiryaev, “Vladimir Antonovich Zorich (on his 80th birthday)”, Russian Math. Surveys, 73:5 (2018), 935–939  mathnet  crossref  crossref  adsnasa  isi  elib
3. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Russian Math. Surveys, 73:6 (2018), 1137–1144  mathnet  crossref  crossref  adsnasa  isi  elib

   2016
4. A. V. Komlov, N. G. Kruzhilin, R. V. Palvelev, S. P. Suetin, “Convergence of Shafer quadratic approximants”, Russian Math. Surveys, 71:2 (2016), 373–375  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 13)  elib  elib  scopus (cited: 5)
5. J. Alper, A. V. Isaev, N. G. Kruzhilin, “Associated forms of binary quartics and ternary cubics”, Transform. Groups, 21:3 (2016), 593–618  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib  scopus (cited: 5)

   2014
6. A. Isaev, N. Kruzhilin, “Explicit reconstruction of homogeneous isolated hypersurface singularities from their Milnor algebras”, Proc. Amer. Math. Soc., 142:2 (2014), 581–590 , arXiv: 1203.5549  mathnet  crossref  mathscinet  zmath  isi (cited: 6)  elib  scopus (cited: 5)

   2011
7. G. Fels, A. Isaev, W. Kaup, N. Kruzhilin, “Isolated hypersurface singularities and special polynomial realizations of affine quadrics”, J. Geom. Anal., 21:3 (2011), 767–782  crossref  mathscinet  zmath  isi (cited: 10)  elib (cited: 7)  scopus (cited: 7)

   2010
8. N. G. Kruzhilin, “A generalization of Kerner's theorem on proper maps”, Russian Math. Surveys, 65:6 (2010), 1181–1182  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib  scopus

   2009
9. N. G. Kruzhilin, Geometriya veschestvennykh podmnogoobrazii i deistvii veschestvennykh grupp na kompleksnykh oblastyakh, Diss. … dokt. fiz.-matem. nauk, MIAN, Moskva, 2009 , 242 pp.
10. N. G. Kruzhilin, Geometriya veschestvennykh podmnogoobrazii i deistvii veschestvennykh grupp na kompleksnykh oblastyakh, Avtoreferat diss. … dokt. fiz.-matem. nauk, MIAN, Moskva, 2009 , 30 pp.
11. A. V. Isaev, N. G. Kruzhilin, “Proper actions of Lie groups of dimension $n^2+1$ on $n$-dimensional complex manifolds”, Israel J. Math., 172:1 (2009), 193–252  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 2)  scopus (cited: 2)

   2006
12. A. V. Isaev, N. G. Kruzhilin, “Proper holomorphic maps between Reinhardt domains in $\mathbb C^2$”, Michigan Math. J., 54:1 (2006), 33–64  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 3)  scopus (cited: 7)
13. N. G. Kruzhilin, P. A. Soldatkin, “Holomorphic Equivalence of Tube Domains in $\mathbb C^2$”, Proc. Steklov Inst. Math., 253 (2006), 90–99  mathnet  crossref  mathscinet  elib (cited: 4)  scopus (cited: 6)

   2005
14. N. Kruzhilin, A. Sukhov, “Pseudoholomorphic discs attached to CR-submanifolds of almost complex spaces”, Bull. Sci. Math., 129:5 (2005), 398–414  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 5)  scopus (cited: 4)

   2004
15. A. V. Isaev, N. G. Kruzhilin, “Effective actions of $\mathrm{SU}_n$ on complex $n$-dimensional manifolds”, Illinois J. Math., 48:1 (2004), 37–57  mathscinet  zmath  isi (cited: 9)  elib (cited: 9)  scopus (cited: 9)
16. N. G. Kruzhilin, P. A. Soldatkin, “Affine and Holomorphic Equivalence of Tube Domains in $\mathbb C^2$”, Math. Notes, 75:5 (2004), 623–634  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 7)  elib (cited: 7)  scopus (cited: 9)
17. N. G. Kruzhilin, “Holomorphic automorphisms of two-dimensional hyperbolic tube domains”, Russian Math. Surveys, 59:5 (2004), 966–968  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus

   2002
18. A. V. Isaev, N. G. Kruzhilin, “Effective actions of the unitary group on complex manifolds”, Canad. J. Math., 54:6 (2002), 1254–1279  crossref  mathscinet  zmath  isi (cited: 25)  elib (cited: 23)  scopus (cited: 25)
19. V. K. Beloshapka, V. S. Vladimirov, A. A. Gonchar, E. P. Dolzhenko, N. G. Kruzhilin, V. V. Napalkov, P. V. Paramonov, A. G. Sergeev, P. L. Ul'yanov, E. M. Chirka, “Anatolii Georgievich Vitushkin (on his 70th birthday)”, Russian Math. Surveys, 57:1 (2002), 183–190  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi

   1994
20. N. G. Kruzhilin, “Holomorphic disks with boundaries in totally real tori in $\mathbb C^2$”, Math. Notes, 56:6 (1994), 1244–1248  mathnet  crossref  mathscinet  zmath  isi (cited: 2)  scopus (cited: 1)

   1992
21. N. G. Kruzhilin, “Two-dimensional spheres in the boundaries of strictly pseudoconvex domains in $\mathbf C^2$”, Math. USSR-Izv., 39:3 (1992), 1151–1187  mathnet  crossref  mathscinet  zmath  adsnasa  isi (cited: 13)

   1989
22. N. G. Kruzhilin, “Holomorphic automorphisms of hyperbolic Reinhardt domains”, Math. USSR-Izv., 32:1 (1989), 15–38  mathnet  crossref  mathscinet  zmath  isi (cited: 8)

   1987
23. A. G. Vitushkin, N. G. Kruzhilin, “Description of the automorphism groups of real hypersurfaces of complex space”, Investigations in the theory of the approximation of functions, Akad. Nauk SSSR Bashkir. Filial Otdel Fiz. Mat., Ufa, 1987, 26–69  mathscinet
24. N. G. Kruzhilin, “Description of the local automorphism groups of real hypersurfaces”, Proceedings of the International Congress of Mathematicians (Berkeley, Calif., 1986), v. 1, 2, Amer. Math. Soc., Providence, RI, 1987, 749–758  mathscinet
25. A. G. Vitushkin, N. G. Kruzhilin, “Problemy bigolomorfnoi klassifikatsii veschestvenno-analiticheskikh giperpoverkhnostei”, Bakinskaya mezhdunarodnaya topologicheskaya konferentsiya, Tezisy dokladov, AN SSSR, Baku, 1987

   1986
26. A. G. Vitushkin, V. V. Ezhov, N. G. Kruzhilin, “Continuation of holomorphic mappings along real-analytic hypersurfaces”, Proc. Steklov Inst. Math., 167 (1986), 63–102  mathnet  mathscinet  zmath
27. N. G. Kruzhilin, “Local automorphisms and mappings of smooth strictly pseudoconvex hypersurfaces”, Math. USSR-Izv., 26:3 (1986), 531–552  mathnet  crossref  mathscinet  zmath  isi

   1984
28. N. G. Kruzhilin, Otsenki izmeneniya normalnogo parametra tsepei v svyazi s zadachami prodolzheniya golomorfnykh otobrazhenii, Diss. … kand. fiz.-matem. nauk, MGU, Moskva, 1984 , 67 pp.
29. N. G. Kruzhilin, Otsenki izmeneniya normalnogo parametra tsepei v svyazi s zadachami prodolzheniya golomorfnykh otobrazhenii, Avtoreferat diss. … kand. fiz.-matem. nauk, MGU, Moskva, 1984 , 6 pp.

   1985
30. N. G. Kruzhilin, “Foliations connected with the Monge–Ampère equation in Hartogs domains”, Math. USSR-Izv., 25:2 (1985), 419–427  mathnet  crossref  mathscinet  zmath  isi

   1983
31. N. G. Kruzhilin, A. B. Loboda, “Linearization of local automorphisms of pseudoconvex surfaces”, Sov. Math. Dokl., 28 (1983), 70–72  mathnet  mathscinet  zmath  isi (cited: 24)
32. A. G. Vitushkin, V. V. Ezhov, N. G. Kruzhilin, “Extension of local mappings of pseudoconvex surfaces”, Sov. Math. Dokl., 27 (1983), 580–583  mathnet  mathscinet  zmath  isi (cited: 6)

   1984
33. N. G. Kruzhilin, “An estimate of the variation of a normal parameter of a chain on a pseudoconvex surface”, Math. USSR-Izv., 23:2 (1984), 367–389  mathnet  crossref  mathscinet  zmath  isi

   1982
34. N. G. Kruzhilin, N. V. Shcherbina, “Some examples of domains of holomorphy without analytic structure on the boundary”, Sov. Math. Dokl., 26 (1982), 542–544  mathnet  mathscinet  mathscinet  zmath

Presentations in Math-Net.Ru
1. A local version of the fundamental theorem of projective geometry and some applications
N. G. Kruzhilin
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
October 30, 2019 16:45
2. Голоморфные отображения трубчатых областей и фундаментальная теорема проективной геометрии
N. G. Kruzhilin
International conference "8th Russian-Armenian Workshop on Mathematical Physics, Complex Analysis and Related Topics"
September 20, 2019 14:45   
3. Holomorphic maps between tube domains
N. G. Kruzhilin
The 27th International Conference on Finite and Infinite Dimensional Complex Analysis and Applications
August 15, 2019 17:30   
4. Reconstruction of a homogeneous singularity from its Milnor algebra
N. G. Kruzhilin
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
February 11, 2015 16:45
5. Some local and global properties of proper holomorphic maps
N. G. Kruzhilin
Seminar "Complex analysis in several variables" (Vitushkin Seminar)
April 27, 2011 16:45
6. Holomorphic mappings of Reinhardt domains and tube domains
N. G. Kruzhilin
Steklov Mathematical Institute Seminar
March 18, 2004 16:00   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019